American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Robert Gordon and Edward L. Green. Indecomposable modules: Amalgamations. Bull. Amer. Math. Soc. 82 (1976) 884-887. MR 0432715.
Abstract, references, and article information   
View Article: PDF

[32] Robert Gordon and Edward L. Green. Indecomposable modules: modules with cores. Bull. Amer. Math. Soc. 82 (1976) 590-592. MR 0409565.
Abstract, references, and article information   
View Article: PDF

[33] F. Hansen. The unity in rings with Gabriel and Krull dimension . Proc. Amer. Math. Soc. 55 (1976) 281-286. MR 0401834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gilbert Baumslag. On the subalgebras of certain finitely presented algebras. Bull. Amer. Math. Soc. 82 (1976) 95-98. MR 0412232.
Abstract, references, and article information   
View Article: PDF

[35] Beth Goldston and A. C. Mewborn. A structure sheaf for a noncommutative Noetherian ring. Bull. Amer. Math. Soc. 81 (1975) 944-946. MR 0450333.
Abstract, references, and article information   
View Article: PDF

[36] S. M. Ginn and P. B. Moss. Finitely embedded modules over Noetherian rings. Bull. Amer. Math. Soc. 81 (1975) 709-710. MR 0369424.
Abstract, references, and article information   
View Article: PDF

[37] W. Schelter. Essential extensions and intersection theorems . Proc. Amer. Math. Soc. 53 (1975) 328-330. MR 0389971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jonathan S. Golan. Modules satisfying both chain conditions with respect to a torsion theory . Proc. Amer. Math. Soc. 52 (1975) 103-108. MR 0429981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] T. H. Lenagan. Artinian ideals in Noetherian rings . Proc. Amer. Math. Soc. 51 (1975) 499-500. MR 0384862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Zoltán Papp. On stable noetherian rings . Trans. Amer. Math. Soc. 213 (1975) 107-114. MR 0393120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] John Fuelberth and James Kuzmanovich. The structure of semiprimary and Noetherian hereditary rings . Trans. Amer. Math. Soc. 212 (1975) 83-111. MR 0376754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Edward Formanek and Arun Vinayak Jategaonkar. Subrings of Noetherian rings . Proc. Amer. Math. Soc. 46 (1974) 181-186. MR 0414625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Robert Gordon, Thomas H. Lenagan and J. C. Robson. Krull dimension-nilpotency and Gabriel dimension. Bull. Amer. Math. Soc. 79 (1973) 716-719. MR 0321980.
Abstract, references, and article information   
View Article: PDF

[44] Richard E. Block. Modules over differential polynomial rings. Bull. Amer. Math. Soc. 79 (1973) 729-733. MR 0327844.
Abstract, references, and article information   
View Article: PDF

[45] Lance W. Small. Prime ideals in Noetherian ${\text{PI}}$-rings. Bull. Amer. Math. Soc. 79 (1973) 421-422. MR 0313307.
Abstract, references, and article information   
View Article: PDF

[46] Arun Vinayak Jategaonkar. Injective modules and classical localization in Noetherian rings. Bull. Amer. Math. Soc. 79 (1973) 152-157. MR 0311697.
Abstract, references, and article information   
View Article: PDF

[47] Vlastimil Dlab and Claus Michael Ringel. Balanced local rings with commutative residue fields. Bull. Amer. Math. Soc. 78 (1972) 771-774. MR 0357496.
Abstract, references, and article information   
View Article: PDF

[48] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information   
View Article: PDF

[49] Carl Faith. Orders in semilocal rings. Bull. Amer. Math. Soc. 77 (1971) 960-962. MR 0283019.
Abstract, references, and article information   
View Article: PDF

[50] Carl Faith. A correspondence theorem for projective modules and the structure of simple Noetherian rings. Bull. Amer. Math. Soc. 77 (1971) 338-342. MR 0280534.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 50 of 50 found      Go to page: 1 2